

## CPE Details for the American College of Bankruptcy's Class 34 Induction Ceremony and Conference

### **CPE is Provided by Armstrong & Associates International**

To register for the conference, <u>click here</u>.

Participants will be able to earn up to 6.00 credits

Field of Study: Business Law and Regulatory Ethics

**Prerequisites:** Participants should either be practicing bankruptcy attorneys, judges, professors, or law students studying bankruptcy; or be CPA's or Financial Advisors or business students studying bankruptcy.

**Advanced Preparation**: None, but materials will be posted online before the Course begins.

**Program Level:** Intermediate **Delivery Method**: Group Live.

**Fees and Cancellations:** 

Regular Fellows: \$400

Academics: \$200

Judges: free Inductees: free

### Participants will:

- Examine the leanings, biases, and principles the Supreme Court has adopted during Chief Justice Roberts' tenure.
- Do a deep dive of the uncodified rules used by judges to oversee negotiations in the reorganization process, with responsive judicial commentary
- Debate about ways that attorneys and courts are finding to address the inability of many consumer debtors to pay for bankruptcy services, the ethical implications of the practices, and ideas for legislative (and other) solutions
- Enjoy a discussion by an experienced judge, subchapter V trustee, and practitioner of new issues and strategies arising in subchapter V cases, with a look to its future uses.
- Examine the ways lenders and other creditors groups are providing liability relief to distressed companies through different structural financing solutions that also improve their positions at

the expense of other existing lenders or other creditors, a practice sometimes referred to as "creditor-on-creditor violence."

Armstrong Associates is registered with the National Association of State Boards of Accountancy (NASBA) as a sponsor of continuing professional education on the National Registry of CPE Sponsors. State boards of accountancy have final authority on the acceptance of individual courses for CPE credit. Complaints regarding registered sponsors may be submitted to the National Registry of CPE Sponsors through its website: <a href="https://www.nasbaregistry.org">www.nasbaregistry.org</a>



Agenda Speakers Fees

Register Now

Already Registered?



# Agenda (CPE sessions are highlighted)

Click on the Education Sessions to view the panelists for that session.

© Viewing in Eastern Time

## March 23, 2023

> Foundation Board of Directors Meeting

3:30 PM-5:30 PM ET

- > President's Reception (Leadership and Honorees Only) 6:00 PM-7:00 PM ET
- > Joint ACB International and III Dinner

7:30 PM-9:45 PM ET

## March 24, 2023

College Board of Directors Meeting

8:00 AM-11:30 AM ET

> Circuit Luncheons-Offsite

12:00 PM-2:00 PM ET

> The Bankruptcy Jurisprudence of the Roberts Court

2:15 PM-3:15 PM ET (60 minutes CPE)

> Best Practices in Mentoring

3:30 PM-4:30 PM ET60 minutes CPE)

Distinguished Student Committee Meeting

4:40 PM-6:00 PM ET

> Class 34 Induction Ceremony

7:00 PM-9:00 PM ET

## March 25, 2023

Senior Fellows Committee Meeting

7:30 AM-8:45 AM ET

> New Fellows Orientation Breakfast

7:30 AM-8:45 AM ET

> Continental Breakfast

8:00 AM-9:00 AM ET

> Introduction of Distinguished Students

8:55 AM-9:15 AM ET

> The Unwritten Law of Corporate Reorganization

9:15 AM-10:15 AM ET 60 minutes CPE)

> Tour for Guests of the National Air and Space Museum Steven F. Udvar-Hazy Center

9:15 AM-2:15 PM ET

> Break

10:15 AM-10:30 AM ET

Attorneys' Fees in Consumer Bankruptcy Cases-A Policy and Ethics Discussion

10:30 AM-11:30 AM ET 60 minutes ethics CPE)

> Break

11:30 AM-11:45 AM ET

Subchapter V-Tomorrow and Beyond (concurrent session)

11:45 AM-12:45 PM ET 60 minutes CPE)

Liability Management (concurrent session)

11:45 AM-12:45 PM ET 60 minutes CPE)

> All Fellows Luncheon

12:45 PM-2:30 PM ET

> DEI Committee Meeting

2:30 PM-4:00 PM ET

> Pro Bono Committee Meeting

2:30 PM-4:00 PM ET

> International Committee Meeting

2:30 PM-4:00 PM ET

> Board of Regents Meeting

2:30 PM-4:00 PM ET

> Bankruptcy Policy Committee Meeting

2:30 PM-4:00 PM ET

> Bankruptcy History Committee Meeting

2:30 PM-4:00 PM ET

> Educational Programs and Meetings & Events Committee Meeting

2:30 PM-4:00 PM ET

> Judicial Outreach Committee Meeting

2:30 PM-4:00 PM ET

Copyright © 2000-2023 Cvent, Inc. All rights reserved.

Event Management Software | Mobile Event Apps | Survey Software | Event Venues |

Strategic Meetings Management |

Cvent Privacy Policy